# SDR DLM90040136

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 20,938 hours, 11,151 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 59545921
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WHILE WORKING MCO FOR SPOILER DEPLOY MSG.  FOUND LEFT INBOARD FLT SPOILER I/B HINGE BROKEN.  CAUSED DAMAGE TO THE POSITION SENSOR AND PUNCTURED HOLE INTO O/B FORE FLAP.  REPLACING NEXT HIGHER ASSY THE SPOILER AND THE LEFT O/B FORE FLAP.
